# SDR DXTA2025091704988

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N885QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000145
- Aircraft time: 36 hours, 19 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING MAIN CABIN DOOR FROM INSIDE HANDLE WILL NOT MOVE DOWN. IT IS STUCK UP. ADJUSTED FORWARD LOWER PIN ROD MECHANISM ALL WORK DONE PER CE 700 AMM 52-10-43 PERFORM SEVERAL OPERATIONAL TESTS OF THE MAIN ENTRY DOOR SUCCESSFULLY ALL WORK DONE PER CE700 AM 52-10-43
